Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Have minor skin irritation, patches on chest, minor eczema. On cortisone cream. Help?

Hi I am a male 61 - and have had a minor skin irritation in a couple of patches on my chest for a couple of weeks - I occasionally get minor eczema - nothing unusual - and with treatment of off the shelf cortisone cream usually goes away.
ON Thursday morning the it had developed across the front top chest area area, very inflamed and starting to weep, and extremely irritating - starting taking antihistamine and went to doctor - Dr said have skin infection, prescribed penicillin ( 4 per day) and also take chlorphemamine - It is now Saturday , and the area is constantly weeping , no major improvement . Question - does it take this long for the drugs to work and how should you manage the weeping ,which is soaking through clothing
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
PENICILLIN DONOT SUIT TO EVERY BODY'
TAKE DOXI 100 MG BD
ADD FEXOFENADINE 120 MG BD
SYPPIRITON 1/2 TSF HS

APPLY CLINDAC A GEL MIXED WITH FLUTICASONE BD
DO FOR 3 WEEK
IT TAKES 3 WEEK FOR SKIN INFECTIONTO SUBSIDE
NO TOXIC SOAPS OILS SHAMPOO ON THE SKIN
AVOID FRIED AND GREESY FOODS
NO OILS ON THE SKIN
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor